Review: could Bystolic cause Wheezing?
Summary: Wheezing is found among people who take Bystolic, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Lisinopril, and have Hypertension.
We study 3,940 people who have side effects while taking Bystolic from FDA and social media. Among them, 13 have Wheezing. Find out below who they are, when they have Wheezing and more.
You are not alone: join a mobile support group for people who take Bystolic and have Wheezing >>>
Bystolic has active ingredients of nebivolol hydrochloride. It is often used in high blood pressure. (latest outcomes from Bystolic 4,838 users)
Wheezing (a high-pitched whistling sound made while you breath) has been reported by people with asthma, high blood pressure, rheumatoid arthritis, chronic obstructive pulmonary disease, pain.(latest reports from Wheezing 14,026 patients)
On Nov, 25, 2014: 3,937 people reported to have side effects when taking Bystolic. Among them, 13 people (0.33%) have Wheezing.
Time on Bystolic when people have Wheezing * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Wheezing when taking Bystolic * :
Age of people who have Wheezing when taking Bystolic * :
Severity of Wheezing when taking Bystolic ** :
|least||moderate||severe||most severe |
How people recovered from Wheezing ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Hypertension (6 people, 46.15%)
- High blood pressure (1 people, 7.69%)
Top co-used drugs for these people * :
- Lisinopril (6 people, 46.15%)
- Clonidine (4 people, 30.77%)
- Diovan hct (4 people, 30.77%)
- Valturna (4 people, 30.77%)
- Cardizem (4 people, 30.77%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Wheezing while taking Bystolic?
You are not alone! Join a mobile support group:
- support group for people who take Bystolic and have Wheezing
- support group for people who take Bystolic
- support group for people who have Wheezing
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- My mom is 88. she takes lexapro in the evening. she wakes up hallucinating. it's starting to get to her. what should i try for her?
My mom has been taking Lexapro for about 2 1/2 to 3 months. She was taking it in the morning and her therapist felt it was making her drowsy. I began giving it to her before bed, and I believe that is when she started waking up during the night with hallucinations. I'm not sure if they are vivid dreams that carry over when she awakens, or if she wakes up and sees visions. I do not want to change her meds, if possible. This combination of Aricept, Namenda and Lexapro have allowed her to be sharper mentally than she has in a number of years. Except for the hallucinations, it's been nothing short of amazing. Please help. Thank you
- I am looking for the cause of onion like bo which has developed over the past three or four months (1 answer)
I suspected it about 4 months ago but couldn't pin it down. Then 2 months ago I started an exercise program which causes me to sweat heavily. It really became noticeable at that point. I shower daily but if I work up a little sweat I can notice it. It seems to be getting worse. I did occasionally eat onions but have since cut them out. I used to eat a lot more and never had this problem.
My internet searches have found nothing.
- What causes ideopathic polyneurothopy if not diabetic? (2 answers)
Numbness in ball of foot. Started on one right side and progressed to both. EMG indicated Ideopathic Polyneurothopy. Pre diabetic with A1C of 5.8 - only one reading ever exceeded diabetic criteria at 6.6. Started 6 months ago with slow progression. No pain, minor tingling. Not constant but progresses during day if working and wearing dress shoes(weekends much better). Eases quickly in evening with no shoes and only stocking feet but does no go away. Feeling is not so much numbness as it feels like sand under balls of feet, swelling (no real swelling) or bunched up sock. Again, no pain but very annoying. Dr (Neurologist or Family Dr) do not seem concerned.
- Can a patient take albuterol treatment if they take celexa
just recently put on celexa for depression already had a supply of albuterol
- Is wheezing a common side effect of lisinopril (2 answers)
I wheezing and cough too much for my likings. Some days are better than others. I want to know if others that take Lisinpril experience coughs and wheezing. I believe that the medication triggers my wheezing. I have to take an inhaler to get relief or sometimes I take cough medicine. Is anyone else experiencing these side effects?
More questions for: Bystolic, Wheezing
You may be interested at these reviews (Write a review):
- Bystolic for treatment of psvt
To my frustration, PSVT symptoms were ignored by heart specialists in Houston for some two years. After moving to Kansas City, I described the episodes of doubling heart rate when at rest to my general practitioner. He immediately recognized the problem and prescribed 5 mg Bystolic and I've been symptom free now for over four years and have seen no side effects. My question is: Why isn't the generic version Nebivolol available in the U.S? A 90-day supply costs only $50 (USD) when ordered from a Canadian Pharmacy.
- Bystolic and shoulder pain
About 2 weeks after starting on Bystolic 5mg I started to have a lot of pain in my right shoulder. I asked my doctor if it could be cause by taking Bystolic but of course she didn't think so. I've been on the drug for almost 5 weeks and the pain is getting more noticeable and aggravating. Can I stop taking the Bystolic cold turkey to see if the pain goes away. All I'm basically taking it for is blood pressure spiking due to anxiety and I don't even think I need it after being reassured by the cardiologist that my heart is healthy. My Blood pressure is usually low except when I have stress or anxiety.
- High blood pressure and hot flashes (1 response)
Had normalish hot flashes and night sweats since age 23. Genetically predestined for early menopause like my mother. At age 41-42 stopped menstrual cycle ...Hot flashes intensified to unbearable! would be outside in below freezing weather sweating like I was sitting in a sauna, I am now 45. I found out I had high blood pressure. I was prescribed medication "Bystolic" and after the first dose...no more hotflashes. I would have never considered my blood pressure the cause. I just thought menopause was way worse than I was told. I feel great!They really need to listen when a woman complains about hot flashes, they could really be over looking something that could result in death.
More reviews for: Bystolic, Wheezing
Comments from related drug studies (Check your drugs):
- Six weeks on 300 mg once daily of allopurinol for gout taken at night.
Suffering abnormal fatigue that is making work more challenging.
Considering asking doctor to switch to Uloric as an alternative due to fatigue symptoms.
- I stop pradaxa a week before having pain shot for lower back pain. I have no pain or weakness for about a week after going back on pradaxa. This has happended three times now. Can't say for sure the pradaxa is the cause or if that is the amount of time the pain shot last.
- I've been taking 2.5 mg at bed time. The only side effect I've noted is mild insomnia. I wake at 2 a.m. and it takes about 15-30 mins to go back to sleep. My Bp has gone from 220/118 to 130's/90's. I have regained a lot of energy and mobility. No more headaches or achy joints. By evening my Bp will ...
- Please tell me what you think about these drugs for my condition. I have had leg problems sweating depression Short of breath but I also have severe cold but Dr says that the heart is only pumping 20%. Any help with what you think would work best would be greatly appreciated..thank you
- Bystolic was effective in lowering my blood pressure. However, this drug has caused HORRIFIC problems for me. I have never had anything affect me so adversely. I believe that at first I was metabolizing it well, but after a couple of weeks I felt poisoned. It has been 5 months since I stopped ta ...
More related studies for: Bystolic, Wheezing
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.